Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Medication for throat pain, vomiting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3158 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi
User :   I had heavy dinner last night
Doctor :   Ok
User :   morning i had mometing
Doctor :   Ok
User :   so I have throd pain
Doctor :   Can you mention your age and what did you eat last night?
User :   23/M
Doctor :   Ok
User :   I had chickens
User :   prons
Doctor :   Ok
User :   noodles
Doctor :   DId you have vomitting again?
Doctor :   Or was it only once?
User :   only once
Doctor :   Ok
Doctor :   Then there is nothing to worry about, the throat pain will subside by itself.
Doctor :   MEanwhile take a bland diet
Doctor :   Take small amounts at frequent intervals
User :   is there any tablets to reduce pain
Doctor :   There is no need as it will subside spontaneously
User :   okay
Doctor :   If required you can take a Tab. Paracetamol 500mg after eating some bland food.
User :   okay
User :   Thanks
User :   But Paracetamol is for fever
Doctor :   Anything else?
User :   I guess
Doctor :   It is also a mild painkiller
User :   okay
Doctor :   which is sufficient in your case
User :   Thanks
Doctor :   You are welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor